MAUDE Adverse Event Report: ASCENSIA DIABETES CARE US INC. CONTOUR NEXT EZ; BLOOD GLUCOSE METER

ASCENSIA DIABETES CARE US INC. CONTOUR NEXT EZ; BLOOD GLUCOSE METER
Model Number 7252
Medical Device Problem Code Missing Test Results (3267)
Health Effect - Clinical Code No Known Impact Or Consequence To Patient (2692)
Date of Event 08/07/2020
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
The patient/family was the initial reporter, so personal information was not entered.No information was captured as the customer's weight was not provided.
 
Event or Problem Description
The customer reported that her blood glucose readings from (b)(6) 2020 and (b)(6) 2020 were not stored in the memory of the contour next ez meter.There was no allegation of an adverse event.The customer was advised to return the device for evaluation.A replacement meter kit was sent to the customer.
 
Additional Manufacturer Narrative
The customer returned the contour next ez meter with serial # (b)(6) for evaluation.However, the returned meter was different from the one implicated to be involved in the event i.E.Contour next ez meter with serial # (b)(6).No test strips were returned.Therefore, the returned meter was tested with the in-house contour next test strips using a blood sample, which gave a satisfactory performance.All blood glucose readings obtained during in-house testing were properly stored in the meter's memory.Additionally, a device history record was reviewed for the suspected contour next ez meter (serial # (b)(6)) and no manufacturing anomalies were found.

Brand Name
CONTOUR NEXT EZ
Common Device Name
BLOOD GLUCOSE METER
Manufacturer (Section D)
ASCENSIA DIABETES CARE US INC.
100 summit lake drive
valhalla, ny
MDR Report Key10478016
Report Number1810909-2020-00440
Device Sequence Number2987124
Product Code NBW
UDI-Device Identifier00301937252013
UDI-Public00301937252013
Combination Product (Y/N)N
Initial Reporter CountryUS
PMA/510(K) Number
K111268
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source consumer
Initial Reporter Occupation Other
Remedial Action Replace
Type of Report Initial,Followup
Report Date (Section B) 08/08/2020
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Lay User/Patient
Device Model Number7252
Device Catalogue Number7252
Was Device Available for Evaluation? Device Returned to Manufacturer
Date Returned to Manufacturer11/11/2020
Initial Date Received by Manufacturer 08/08/2020
Supplement Date Received by Manufacturer11/11/2020
Initial Report FDA Received Date09/01/2020
Supplement Report FDA Received Date12/04/2020
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Patient Age68 YR